# SDR R61A201408291043

- Difficulty date: August 29, 2014
- Submitted: September 9, 2014
- Operation: Air carrier
- Aircraft: N173HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000206
- Aircraft time: 13,764 hours, 9,054 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066041002
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, SHEAR TIE ON FRAME 87 BETWEEN STRINGER 27-28R IS CORRODED.  MAINTENANCE R & R THE SHEAR TIE IAW SRM 51-41-01, 51-41-02.
